Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 25, Issue 2, Pages 161–175 (Mi mz8292)  

This article is cited in 1 scientific paper (total in 1 paper)

Uniqueness of generalized elements of best approximation

L. P. Vlasov

Institute of Mathematics and Mechanics, Ural Scientific Center of the AS of USSR

Full text: PDF file (1188 kB)

English version:
Mathematical Notes, 1979, 25:2, 83–91

Bibliographic databases:

UDC: 517
Received: 12.07.1977

Citation: L. P. Vlasov, “Uniqueness of generalized elements of best approximation”, Mat. Zametki, 25:2 (1979), 161–175; Math. Notes, 25:2 (1979), 83–91

Citation in format AMSBIB
\Bibitem{Vla79}
\by L.~P.~Vlasov
\paper Uniqueness of generalized elements of best approximation
\jour Mat. Zametki
\yr 1979
\vol 25
\issue 2
\pages 161--175
\mathnet{http://mi.mathnet.ru/mz8292}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526828}
\zmath{https://zbmath.org/?q=an:0468.41016|0443.41024}
\transl
\jour Math. Notes
\yr 1979
\vol 25
\issue 2
\pages 83--91
\crossref{https://doi.org/10.1007/BF01142717}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JF82000015}


Linking options:
  • http://mi.mathnet.ru/eng/mz8292
  • http://mi.mathnet.ru/eng/mz/v25/i2/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. P. Vlasov, “Finite-codimensional Chebyshev subspaces in the complex space $C(Q)$”, Math. Notes, 62:2 (1997), 148–159  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:117
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021